# SDR ABXA060204

- Difficulty date: March 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198501
- Condition: Corroded
- Location: Bs 857-980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON LONGERON 24 LEFT, F.S. 857 - 980 IN LEFT WHEEL WELL. REPLACED LONGERON 24 LEFT, F.S. 857 - 980 IN LEFT WHEEL WELL IAW REA D853-53080-MR, REV.A.
